# SDR IXXA2022040602

- Difficulty date: April 6, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N359AZ
- Make and model: Boeing 767323
- Aircraft serial: 312T235111
- Aircraft time: 123,277 hours, 23,601 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Duct
- Part number: 312T235111
- Part serial: NSN
- Condition: Chafed
- Location: Zone 100
- Part time: 123,277 hours, 21,694 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON ANTI ICE DUCT CHAFED
